On Hamiltonian consecutive-d digraphs

D. Z. Du; D. F. Hsu

Banach Center Publications (1989)

  • Volume: 25, Issue: 1, page 47-55
  • ISSN: 0137-6934

How to cite


D. Z. Du, and D. F. Hsu. "On Hamiltonian consecutive-d digraphs." Banach Center Publications 25.1 (1989): 47-55. <http://eudml.org/doc/268181>.

author = {D. Z. Du, D. F. Hsu},
journal = {Banach Center Publications},
keywords = {consecutive-d digraph; Hamiltonian},
language = {eng},
number = {1},
pages = {47-55},
title = {On Hamiltonian consecutive-d digraphs},
url = {http://eudml.org/doc/268181},
volume = {25},
year = {1989},

AU - D. Z. Du
AU - D. F. Hsu
TI - On Hamiltonian consecutive-d digraphs
JO - Banach Center Publications
PY - 1989
VL - 25
IS - 1
SP - 47
EP - 55
LA - eng
KW - consecutive-d digraph; Hamiltonian
UR - http://eudml.org/doc/268181
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.